WestminsterResearch will not be accepting deposits until 9th March 2015. This is to allow for a system upgrade and server migration.

Maximum induced subgraph of a recursive circulant

Yang, Xiaofan and Evans, David J. and Megson, Graham M. (2005) Maximum induced subgraph of a recursive circulant. Information Processing Letters, 95 (1). pp. 293-298. ISSN 0020-0190

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/j.ipl.2005.03.004

Item Type:Article
Research Community:University of Westminster > Electronics and Computer Science, School of
ID Code:5758
Deposited On:29 Jan 2009 14:26
Last Modified:20 Oct 2009 14:41

Repository Staff Only: item control page